English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Mathematical Model of Virus Replication in Animal Cells

Möhler, L., Flockerzi, D., & Reichl, U. (2002). Mathematical Model of Virus Replication in Animal Cells. Chemie Ingenieur Technik, 74(5), 661-662.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-A124-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-B5F5-D
Genre: Meeting Abstract

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Möhler, L.1, Author              
Flockerzi, D.2, Author              
Reichl, U.1, 3, Author              
Affiliations:
1Bioprocess Engineering, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738140              
2Mathematical Foundations of Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738146              
3Otto-von-Guericke-Universität Magdeburg, ou_1738156              

Content

show

Details

show
hide
Language(s):
 Dates: 2002
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show
hide
Title: GVC DECHEMA Jahrestagung
Place of Event: Wiesbaden, Germany
Start-/End Date: 2002-06-11 - 2002-06-13

Legal Case

show

Project information

show

Source 1

show
hide
Title: Chemie Ingenieur Technik
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 74 (5) Sequence Number: - Start / End Page: 661 - 662 Identifier: ISSN: 0009-286X
CoNE: /journals/resource/974740721011